The diameter function on the space of space form
Compositio Mathematica, Volume 87 (1993) no. 1, pp. 79-98.
@article{CM_1993__87_1_79_0,
     author = {McGowan, Jill},
     title = {The diameter function on the space of space form},
     journal = {Compositio Mathematica},
     pages = {79--98},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {1},
     year = {1993},
     zbl = {0777.53045},
     mrnumber = {1219453},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_1_79_0/}
}
TY  - JOUR
AU  - McGowan, Jill
TI  - The diameter function on the space of space form
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 79
EP  - 98
VL  - 87
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__87_1_79_0/
UR  - https://zbmath.org/?q=an%3A0777.53045
UR  - https://www.ams.org/mathscinet-getitem?mr=1219453
LA  - en
ID  - CM_1993__87_1_79_0
ER  - 
%0 Journal Article
%A McGowan, Jill
%T The diameter function on the space of space form
%J Compositio Mathematica
%D 1993
%P 79-98
%V 87
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1993__87_1_79_0
McGowan, Jill. The diameter function on the space of space form. Compositio Mathematica, Volume 87 (1993) no. 1, pp. 79-98. http://www.numdam.org/item/CM_1993__87_1_79_0/

1 Cheeger, J. and Ebin, D.G.: Comparison Theorems in Riemannian Geometry, American Publishing Co., Inc., New York, 1975. | MR | Zbl

2 Gromoll, D. and Grove, K.: A generalization of Berger's rigidity theorem for positively curved manifolds, Ann. Scientifiques de l'Ecole Normale Supérieure, 20 (1987), 227-239. | Numdam | MR | Zbl

3 Gromov, M.: Almost flat manifolds, J. Differential Geometry 13 (1978), 231-241. | MR | Zbl

4 Mcgowan, J.: The diameter function on the space of space forms, dissertation, University of Maryland, 1991.

5 Michael, E.: Topologies on spaces of subsets, Transactions of the American Mathematical Society 71 (1951), 152-182. | MR | Zbl

6 Mostert, P.S.: On a compact Lie group acting on a manifold, Annals of Mathematics 65 (1957), 447-455 and Errata 66, 589. | MR | Zbl

7 Myers, S.: Riemannian manifolds in the large, Duke Math. J. 1 (1935), 39-49. | JFM | MR | Zbl

8 Raghunathan, M.S.: Discrete Subgroups of Lie Groups, Springer-Verlag, New York, 1972. | MR | Zbl

9 Varadarajan, V.S.: Lie Groups, Lie Algebras, and Their Representations, Springer-Verlag, New York, 1984. | MR | Zbl

10 Vincent, G.: Les groupes Lineaires finis sans points fixes, Commentarii Mathematici Halvetici 20 (1947), 117-171. | MR | Zbl

11 Wolf, J.A.: Spaces of Constant Curvature, Publish or Perish, Wilmington, 1984. | MR